Doctor insights on:
Is Buspar Prescribed For Fibromyalgia
I was prescribed Amitriptaline and Buspar (buspirone) and already take Adderall. I have Fibromyalgia and Adrenal Hyperactivity and I'm nervous about Serotonin Syndrome. Are these safe together?
Serotonine: I am sorry you have to worry about side effects of several medications. It appears that the only medication that could cause a serotonergic syndrome is the Amitryptiline at high dosages. Buspar (buspirone) is less likely to cause this syndrome and Adderall belongs to a different category and would not cause serotonergic syndrome. ...Read moreSee 1 more doctor answer
Can Buspar (buspirone) be used for Fibromyalgia? Can it be used by itself or with another med? Thanks.
There are few drugs which seem to help in fibromyalgia, and these are Lyrica, Savella, (milnacipran) Cymbalta, and perhaps gabapentin, and Effexor. Buspar has not been studied, and in my experience, has shown little value in treatment of fibromyalgia, but could help some pts.
But would prefer the "tried and true" bunch above. ...Read more
Everything is relati: There are always risks and benefits to be considered with any medicine. "Safe" is a relative concept. What are the potential benefits compared to the potential risks? You forgot to indicate the reason for the prescriptions. You left out the doses. You need to have a thorough discussion with the prescriber. ...Read more
I am scared to death to take the meds the dr prescribed. Is 45mg Buspar (buspirone) and 1mg liquid Lexapro high? Can it cause seratonin syndrom? Pls help me.....
No problem.: No likelihood of serotonin syndrome. Buspar (buspirone) 45 mg daily is a very safe dose and it sounds like your doctor is likely aware of you concerns and is trying to very slowly start you on the Lexapro by using the liquid at 1 mg daily (a very low dose). ...Read moreSee 1 more doctor answer
Only day 6 of Lexapro 10 and already no orgasm. Was prescribed buscar bfr but nvr took it cause thought could not take them together. Would Buspar (buspirone) hlp?
My doc has prescribed 5ml liquid zoloft, and 45 mg buspar (buspirone). I worry about seratonin syndrom. Is this a lot of meds?
Talk to your doctor!: Make sure you talk to your doctor with your concerns. You are taking less than the max dose of both. As your doctor likely told you, if you do have to use both Buspar (buspirone) & zoloft together there is a risk of serotonin syndrome. This usually occurs due to combining these meds with other medications. It is important that your doctors know all the meds you are taking every time you see them. ...Read moreSee 1 more doctor answer
On Buspar (buspirone) 15mg headache and angry and having anxiety/panic attack first time in years prescribed by pa along with ambien. Can't function at all. Why?
Although buspar (buspirone) is 1: Of the dandiest drugs around, restlessness, nervousness, excitement & depressed mood have been described as possible side effects. Once in a while someone has a paradoxic reaction to the medication. Please tell your prescribing provider. Take care. ...Read moreSee 1 more doctor answer
I got off anti psychotics tired of weight gain It was only prescribed for sleep I take Buspar (buspirone) what are sleep meds don't leave you tired stay sleep?
Husband is bipolar & suffers anxiety attacks. He was prescribed Buspar (buspirone) 4 anxiety & referred to a psy for the rest. Could Buspar (buspirone) aggrivate his Bipolar?
Possible: There are case reports of BusPar (buspirone) triggering mania in individuals with bipolar disorder. It is best for your husband to discuss his response and any side effects with his prescriber. Many things may trigger mania and it is wise for you and your husband to learn the signs and symptoms relevant to him. Seek evaluation immediately if they occur. Best regards. ...Read moreSee 1 more doctor answer
Buspirone or Buspar (buspirone): Buspirone needs to be taken regularly every 6-8 hours in an amount enough to reduce anxiety. It does not work prn because it needs to build a level in your nervous system to act appropriately. It is very effective taking up to 2-3 days to stabilize in your system. The usual doses are 10-20 mg three times a day with meals. It is a great alternative to sedatives, and also acts as a mood stabilizer. ...Read moreSee 2 more doctor answers
It was prescribed: By a doctor so it should be discontinued a per your doctors directions. I will say that I have never encountered withdrawal from Buspar (buspirone) and I have been prescribing it frequently since the medication came out. It is my go to medication for generalized anxiety. Your biggest risk of stopping suddenly would be stressing the nerve transmitters associated with it, perhaps making the risk of relapse more likely, but I am not aware of any study that has addressed that issue. Discuss it first with your physician and best of luck to you. ...Read more